# SDR PNSA2015102805

- Difficulty date: October 28, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N404XJ
- Make and model: Saab 340B
- Aircraft serial: 404
- Aircraft time: 40,310 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 501171202
- Part serial: 1835
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY FAILED A 12 MONTH INSPECTION, R & R THE POWER SUPPLY.
